# SDR ASAA0440043

- Difficulty date: February 21, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FOUND FLOOR TRACK LIGHTING WIRING COMPLETELY EXPOSED AND DISCONNECTED AT ROWS 9-10.  RECONNECTED WIRING AND INSTALLED PROTECTIVE COVER ON TRACK ROWS 9-10.  OPS CHECK GOOD.  (M)
